Linear transformations of two independent Brownian motions and orthogonal decompositions of Brownian filtrations
Wu, Ching-Tang
Yor, Marc

Data: 2002
Resum: Brownian motions defined as linear transformations of two independent Brownian motions are studied, together with certain orthogonal decompositions of Brownian filtrations.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 1 (2002) , p. 237-256, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_46102_13
DOI: 10.5565/38053

20 p, 183.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-10-28

   Favorit i Compartir